Verified Convex Hull based on Graham's Algorithm

K. Ozaki, T. Ogita, S. Oishi

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)39-40
JournalThe 2nd International Conference on Mathematical Modelling and Computation and The 5th East Asia SIAM Conference
Publication statusPublished - 2009 Jun 8

Cite this

@article{1171377bea704d6491e58a7012a1fb5f,
title = "Verified Convex Hull based on Graham's Algorithm",
author = "K. Ozaki and T. Ogita and S. Oishi",
year = "2009",
month = "6",
day = "8",
language = "English",
pages = "39--40",
journal = "The 2nd International Conference on Mathematical Modelling and Computation and The 5th East Asia SIAM Conference",

}

TY - JOUR

T1 - Verified Convex Hull based on Graham's Algorithm

AU - Ozaki, K.

AU - Ogita, T.

AU - Oishi, S.

PY - 2009/6/8

Y1 - 2009/6/8

M3 - Article

SP - 39

EP - 40

JO - The 2nd International Conference on Mathematical Modelling and Computation and The 5th East Asia SIAM Conference

JF - The 2nd International Conference on Mathematical Modelling and Computation and The 5th East Asia SIAM Conference

ER -